# SDR 07FDEA01949

- Difficulty date: May 23, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46621
- Aircraft time: 71,397 hours, 29,250 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD ELEVATOR FOUND DEEP DENT AND NICK 5.250" BY 2.25" DEEP .080" ON UPPER SKIN.  REPAIRED SKIN IAW SRM 55-10-00 VOL 1 FIG 8.
